×

zbMATH — the first resource for mathematics

Found 74 Documents (Results 1–74)

100
MathJax
Ilchmann, Achim (ed.) et al., Surveys in differential-algebraic equations IV. Cham: Springer (ISBN 978-3-319-46617-0/pbk; 978-3-319-46618-7/ebook). Differential-Algebraic Equations Forum, 107-160 (2017).
MSC:  93B11 93C15 93B25 93-02 65F30
PDF BibTeX XML Cite
Full Text: DOI
Turner, Matthew C. (ed.) et al., Mathematical methods for robust and nonlinear control. EPSRC summer school, Leicester, UK, September 2006. London: Springer (ISBN 978-1-84800-024-7/pbk). Lecture Notes in Control and Information Sciences 367, 99-122 (2007).
MSC:  93A30 93B17
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software